Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
loveismedicine

did accutane make your red marks go away?

Recommended Posts

hi. i have a doc appt tomo and im hoping he will give me a low dose of accutane.. i have been on it before and my acne has come back after having 2 kids. i moved to NC from florida and my acne just got worse! i would get painful acne that would leave red marks which i never really struggled with before.. i want to stop breaking out so i will stop gettin red marks.. my acne isnt horrrible but it makes self conscious. i wanted to know if accutane made your red marks fade... or is time the only thing that make them fade?

Share this post


Link to post
Share on other sites

Unfortunately accutane left me with a lot of red marks. I have no more acne but a ton of reddness under the skin that my derm told me would take 6 months to fade. It makes me sad because it looks like I have acne but my skin is completely smooth.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×